Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Polynomials of an inner function which are exposed points in $ H\sp 1$


Authors: Jyunji Inoue and Takahiko Nakazi
Journal: Proc. Amer. Math. Soc. 100 (1987), 454-456
MSC: Primary 30D55; Secondary 30D50, 46J15
DOI: https://doi.org/10.1090/S0002-9939-1987-0891144-2
MathSciNet review: 891144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that if $ p\left( z \right)$ is an analytic polynomial which has no zeros in the open unit disc and distinct zeros in the unit circle, then $ p\left( z \right)/{\left\Vert {p\left( z \right)} \right\Vert _1}$ is an exposed point of the unit ball of the Hardy space $ {H^1}$.

In this paper, it is proved that for a bounded analytic function $ f$ with $ {\left\Vert f \right\Vert _\infty } \leqslant 1$, $ p\left( f \right)/{\left\Vert {p\left( f \right)} \right\Vert _1}$ is also an exposed point.


References [Enhancements On Off] (What's this?)

  • [1] K. deLeeuw and W. Rudin, Exposed points and extremum problems in $ {H^1}$, Pacific J. Math. 8 (1958), 467-485. MR 0098981 (20:5426)
  • [2] E. Hayashi, The solution of extremal problems in $ {H^1}$, Proc. Amer. Math. Soc. 93 (1985), 690-696. MR 776204 (86e:30035)
  • [3] P. Koosis, Lectures on $ {H^p}$ spates, London Math. Soc. Lecture Notes Series, No. 40, Cambridge Univ. Press, London and New York, 1980. MR 565451 (81c:30062)
  • [4] T. Nakazi, Exposed points and extremal problems in $ {H^1}$, J. Funct. Anal. 53 (1983), 224-230. MR 724027 (85f:46096)
  • [5] -, Exposed points and extremal problems in $ {H^1}$. II, Tôhoku Math. J. 37 (1985), 265-269. MR 788133 (86i:46054)
  • [6] -, The kernels of Toeplitz operators, J. Math. Soc. Japan 38 (1986), 607-616. MR 856129 (87k:47061)
  • [7] K. Yabuta, Some uniqueness theorem for $ {H^p}\left( {{U^n}} \right)$, Tôhoku Math. J. 24 (1972), 353-357. MR 0340647 (49:5399)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55, 30D50, 46J15

Retrieve articles in all journals with MSC: 30D55, 30D50, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0891144-2
Keywords: Exposed points, Hardy spaces, polynomials, inner functions
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society